# SDR DXTA200500792

- Difficulty date: June 20, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N624QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605302
- Aircraft time: 2,621 hours, 2,027 cycles
- Engine: Pwa PW545A
- Engine time: 3,747 hours, 2,917 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF WITH THROTTLE IN THE T/O DETENT, THE LT ENGINE ITT EXCEEDED 720 DEG CELSIUS WITHIN 10 SECS.  THE LT ITT INDICTED 724 DEG CELSIUS AND WAS STILL SLOWLY INCREASING. LT THROTTLE REDUCED TO CLIMB.  DETENT AND ITT INDICATION IMMEDIATLY DECREASED BELOW 720DEG CELSIUS.  NO OTHER PROBLEMS OBSERVED.  PERFORMED 5 POINT PERFORMANCE RUN AND CHECK BOV POSITION. CHECKED RESISTANCE ON ITT HARNESS IAW PWA 545A MM 71-00-00. NO DEFECTS NOTED. OCF REQUESTED PER TECH REP.
